• Title of article

    A bound on the plurigenera of projective surfaces

  • Author/Authors

    Vincenzo Di Gennaro، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2001
  • Pages
    11
  • From page
    69
  • To page
    79
  • Abstract
    We exhibit a sharp Castelnuovo bound for the ith plurigenus of a smooth minimal surface of general type and of given degree d in the projective space Pr, and classify the surfaces attaining the bound, at least when dmuch greater-thanr. We give similar results for surfaces not necessarily minimal or of general type, but only for imuch greater-thanr (however, in the case r≤8, we give a complete classification, i.e., for any i≥1). In certain cases (only for r≥12) the surfaces with maximal plurigenus are not Castelnuovo surfaces, i.e., surfaces with maximal geometric genus.
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    2001
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    816889